MathSciNet Relay Station
MathSciNet bibliographic data
MR2568274 60G50 (60F05 60K37)
Boldrighini, C.; Minlos, R. A.; Pellegrinotti, A. Discrete-time random motion in a continuous random medium. Stochastic Process. Appl. 119 (2009), no. 10, 3285–3299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement